# SDR GLBA20100816F

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 27,568 hours, 29,133 cycles
- Engine: Pwa PW118
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT AFTER LANDING THE LT PACK FAIL LIGHT ILLUMINATED, AND SMOKE ENTERED THE COCKPIT AND CABIN.  MX INSPECTED THE ACFT, TIGHTENED SOME LOOSE CLAMPS ON THE LT PACK HEAT EXCHANGER AND CONDENSER, OPS CHECKS OK, REF 21-50-00.
